# SDR UIEA2025011400058

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT CEILING AREA FLOOR BEAM STA 1502 BETWEEN LBL88.5 AND RBL 88.5 LOWER CHORD SOME EXFOLATION L=1.625" W=0.812"( CORROSION WAS REPAIRED  IAW FAA 8110-3, FVCI EO 24225-1. NO FURTHER DEFECTS NOTED.  )
